The Paley-Wiener type theorem for finite covering groups of SU(1,1)

Takaaki Nomura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)273-304
JournalJournal of Mathematics of Kyoto University
Publication statusPublished - 1978

Cite this

The Paley-Wiener type theorem for finite covering groups of SU(1,1). / Nomura, Takaaki.

In: Journal of Mathematics of Kyoto University, 1978, p. 273-304.

Research output: Contribution to journalArticle

@article{979df269226a46e4b0f50de1d1080acd,
title = "The Paley-Wiener type theorem for finite covering groups of SU(1,1)",
author = "Takaaki Nomura",
year = "1978",
language = "English",
pages = "273--304",
journal = "Kyoto Journal of Mathematics",
issn = "0023-608X",
publisher = "Kyoto University",

}

TY - JOUR

T1 - The Paley-Wiener type theorem for finite covering groups of SU(1,1)

AU - Nomura, Takaaki

PY - 1978

Y1 - 1978

M3 - Article

SP - 273

EP - 304

JO - Kyoto Journal of Mathematics

JF - Kyoto Journal of Mathematics

SN - 0023-608X

ER -